Anabolics
Search More Than 6,000,000 Posts
Results 1 to 5 of 5
  1. #1
    ToughTown is offline New Member
    Join Date
    Mar 2004
    Posts
    8

    Sore/tight glute 3 days after injection

    ive been a long time reader here,.........but heres a question

    i took an injection sunday- nandrolone in my glute, the next day i was a sore, the next day the same an the same today, with minimul improvements

    my cheek is really tight and is painful a bit to touch at the spot of the injection

    it feels like a deep bruise but im just checkin to see if anyone else has had this problem or i should worry

    because this has never happened before

  2. #2
    TRE's Avatar
    TRE
    TRE is offline Anabolic Member
    Join Date
    Sep 2003
    Location
    OC
    Posts
    2,523
    You should be fine, you may of clinched when you put the needle in which causes a bruise.

  3. #3
    ToughTown is offline New Member
    Join Date
    Mar 2004
    Posts
    8
    ok cause it killed me doing squats last night

    anything else it could be from clinching

    just curious

  4. #4
    TRE's Avatar
    TRE
    TRE is offline Anabolic Member
    Join Date
    Sep 2003
    Location
    OC
    Posts
    2,523
    knicking a vein

  5. #5
    asiancuts's Avatar
    asiancuts is offline Associate Member
    Join Date
    Oct 2003
    Location
    Chicago
    Posts
    484
    maybe you injected too fast.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •